mitochondria malfunction

Discussion in 'Fibromyalgia Main Forum' started by aine, Jun 14, 2006.

  1. aine

    aine New Member

    I have started a supplement treatment for mitochondria malfunction .The
    supplements taken are D-Ribose, L Caratine,Q10,Vitamine C and
    magnesium.At
    the same time I am getting B12 injections and Magnesium
    injections.After a
    week of this treatment I woke in the middle of night with an Adrenal
    Rush or(
    AnxietyAttack)is what my doctor said it was .It was terrible, racing
    heart,burning skin, trembling and twitching whch lasted about 2 hours.
    The
    doctor said that the treatment did not cause it.(he had no explanation
    for
    it)
    Is there anyone on this type of treatment who had anything similar
    happen to
    them Or has anyone found this treatment helpfuI ?I would be grateful
    for any
    comments
    Thanks
    Aine
  2. JenniferAnn539

    JenniferAnn539 New Member

    Aine,

    I find the concept of dysfunctioning mitochondria interesting. I have considered going on the protocol that you are now trying.

    I am unable to provide you with much insight as to your reaction to the new protocol, but that's what is sounds like it is, regardless of what your doctor said. We tend to know our bodies better then they do.

    The only experience that I had that was similar happened last year when my doctor put me on an adrenal supplement. I started out slow and was fine, and then increased the dose and I started having inexplicable anxiety attacks. I thought I knew what anxiety was until I started this particular adrenal supplement. Anxiety had always in the past felt uncomforatable and anxious. The response after starting these supplements was panic for no reseason at all, rapid pulse etc... I lowered the dose and stopped the supplements and the symptoms went away.

    As the prior poster suggested it could be thyroid related, or it could be as I experienced, your adrenals.

    Did you add the supplements in one at a time so you could see if you had a reaction to one of them, or did you start them all at once? Since we are so sensitive it helps if we start one supplement at a time to see if we tolerate it, that way, if we get a reaction it is easier to indentify the source.

    Hope this helps.

    Please continue to post about your experience with this protocol, as I am eager to see if you experience an improvement.

    Jennifer
    [This Message was Edited on 06/14/2006]
  3. elliespad

    elliespad Member

    I have taken all those without any problem, except,,,I cannot take any B vitamins that are derived from yeast. Ask your doctor or pharmacist what the source of your B-12 is. It usually comes from yeast. This might be allergy related. When the body has an allergy, is produces HISTAMINE. Your bodies' natural way to eliminate histamine is ADRENALIN, sooooo, also think about anything else you may have added, that could be causing allergy.

    Oh, some manufacturers of CoQ10 put SOY in their capsules.Why? Is beyond me. Those will make me itch.
  4. WendyC

    WendyC New Member

    I didn't know about the yeast but I will ask to be tested. My levels were beyond 2000 (normal is 200-900) and I thought that was the reason, maybe the yeast?
    wendyc